- -

Distributional chaos for strongly continuous semigroups of operators

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Distributional chaos for strongly continuous semigroups of operators

Mostrar el registro completo del ítem

Albanese, AA.; Barrachina Civera, X.; Mangino, EM.; Peris Manguillot, A. (2013). Distributional chaos for strongly continuous semigroups of operators. Communications on Pure and Applied Analysis. 12(5):2069-2082. doi:10.3934/cpaa.2013.12.2069

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43609

Ficheros en el ítem

Metadatos del ítem

Título: Distributional chaos for strongly continuous semigroups of operators
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Distributional chaos for strongly continuous semigroups is studied and characterized. It is shown to be equivalent to the existence of a distributionally irregular vector. Finally, a sufficient condition for distributional ...[+]
Palabras clave: Distributional chaos , C-0-semigroups , Irregular vectors , Hypercyclic operators , Criterion for distributional chaos
Derechos de uso: Cerrado
Fuente:
Communications on Pure and Applied Analysis. (issn: 1534-0392 )
DOI: 10.3934/cpaa.2013.12.2069
Editorial:
American Institute of Mathematical Sciences (AIMS)
Versión del editor: http://dx.doi.org/10.3934/cpaa.2013.12.2069
Agradecimientos:
This work is supported in part by MEC and FEDER, Project MTM2010-14909, by Generalitat Valenciana, Projects PROMETEO/2008/101 and GV/2010/091, and by Universitat Politecnica de Valencia, Project PAID-06-0-92932. The second ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem